# SDR DLL13952540

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND HOLE CORRODED, 1, 2, 3, 5, 6, RMLG ACT FITTING.  REAMED TO .688 INCH, CORROSION REMOVED.  SPOT FACED NR 3 HOLE 1.750 INCH DIA AND .010 INCH DEEP CORROSION REMOVED.  HFIC HOLES AND FACE.  ROTO PEENED PER PS 900-4 NR 5.  CAD PLATED PER PS 900-3-9 NR 5.  HOLES AND SPOT FACE WITHIN SRM 57-14-00 LIMITS.  TURNED BUSHING TO SIZE AND TREATED INSTALLED BUSHING AND REAMED TO SIZE OXIDE BLASTED, PRIMED, AND PAINTED. MFG, TREATED, INSTALLED WASHER.
